Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pregnancy symptoms, nausea, weird feelings in stomach on lying on one side, negative pregnancy test. Cause?

My last period started march 25. In the last two weeks of april and the first week of may I experienced a lot of symptoms similar to pregnancy including dizziness , faigue, nausea , bloating , sore breasts, food cravings , mood swings, a lot of vaginal secretions, missed period for the month of april and now may too. But after the first week of may most of the symptoms went away. I still get nauseous a lot and only when I lay on my sidei get unusual feelings in my stomach like its detached from the rest of my body. I have engaged in unprotected sex numerous times using the pull out method which I know does not prevent pregnancy. And I have taken multiple home pregnancy tests which all came up negative. I don t mind being pregnant or not, if I am then I am but since the tests all said no I just want to know what is going on with my body???
Asked On : Mon, 28 May 2012
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You have missed you period for last two months. However as your pregnancy test several times has come negative it looks like you are not pregnant.
It would be best if you could get an ultrasound pelvis to rule out pregnancy still and also find out if there is any other problem in your reproductive tract.
Have you had problems with your period before?
You need to get some blood tests like LH, FSH, LH:FSH ratio, (reproductive hormones)
TSH, T3, T4 (thyroid hormones)
Serum prolactin levels.
Blood glucose fasting and post lunch. Take the reports and see a gynecologist who can tell you the exact problem and what should be done next. It could be that your hormones are not balanced and so you are having all these symptoms. Once the exact cause is found out you can take some pills to regularise your hormones and periods.
Till then do not worry and take a healthy diet. Include mild exercises in your routine like walking for 30 -45 mins.
Take care
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor